# SDR SWAA2021080486466

- Difficulty date: June 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT HATCH ESCAPE STRAP IS CORRODED AT ANCHOR AND HOOK. ; / [01] REMOVED AND REPLACED R/H EMERGENCY DOOR EXIT LIFE LINE AS PER REF B737-7 AMM 25-61-10-000-802 STEP 5. D. (5) THROUGH (6) REF B737-7 AMM 25-61-10-400-802 STEP 6. E. (1) THROUGH (4); [02] STEP FOR PARTS TRANSISION; [03] VERIFIED 1; 2
